# SDR YENA2024012400089

- Difficulty date: January 17, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 65,142 hours, 23,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUNDS (2EA) IN OPEN HOLE (1EA) H3 (LOWER INBOARD POS ) LOCATED ON DOORSTOP FITTING 7 FRAME 16 RH CRACK DIRECTION: 11 AND 12 OCLOCK, D1-D2= 0.166 INCH; D1-D2=0.105 INCH; REF AEROMAN WO 2023 464/1 NR 731941 PERFORMED PERMANENT REPAIR ON OPEN HOLE (1EA) H3 (LOWER INBOARD POS ) LOCATED ON DOOR STOP FITTING 7 FRAME 16 RH I.A.W. A320 SRM 53-11-12-300-010. FINAL DIAMETER OF HOLE BEFORE BUSH INSTALLATION IS 0.360 INCH. THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 12200FC / FH NOT RELEVANT FROM TIME OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 12200FC / FH NOT RELEVANT WITH INSPECTION METHOD NTM  I.A.W. A320 SRI 53-11-12-205-005 TABLE 001. WORK ACC BT AEROMAN TECH 8671320 RII BY M PERAZA 329 FUR-A320-53-01077
